Article: article from journal or magazin.
Case report (case report): feedback on an observation with a short commentary.
Adverse drug reactions following nonresponse in a depressed patient with CYP2D6 deficiency and low CYP 3A4/5 activity
Publication types: Case Reports ; Letter - Publication Status: ppublish
A 47-year-old male taxi driver experienced multiple adverse drug reactions during therapy with clomipramine (CMI) and quetiapine for major depressive disorder, after having been unsuccessfully treated with adequate doses of mirtazapine and venlafaxine. Drug serum concentrations of CMI and quetiapine were significantly increased and pharmacogenetic testing showed a poor metabolizer status for CYP2D6, low CYP3A4/5 activity and normal CYP2C19 genotype. After reduction of the CMI dose and discontinuation of quetiapine, all ADR subsided except for the increase in liver enzymes. The latter improved but did not normalize completely, even months later, possibly due to concomitant cholelithiasis.
Antidepressive Agents, Antidepressive Agents, Tricyclic, Antipsychotic Agents, Cholelithiasis, Clomipramine, Cytochrome P-450 CYP2D6, Cytochrome P-450 CYP3A, Cytochrome P-450 Enzyme System, Depressive Disorder, Major, Dibenzothiazepines, Humans, Liver, Male, Middle Aged, Phenotype
Web of science
Last modification date